American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Burt Totaro. Recent progress on the Tate conjecture. Bull. Amer. Math. Soc. 54 (2017) 575-590.
Abstract, references, and article information
View Article: PDF

[2] Yves Aubry and Annamaria Iezzi. Optimal and maximal singular curves. Contemporary Mathematics 686 (2017) 31-43.
Book volume table of contents   
View Article: PDF

[3] Mrinmoy Datta and Sudhir R. Ghorpade. Remarks on the Tsfasman-Boguslavsky Conjecture and higher weights of projective Reed-Muller codes. Contemporary Mathematics 686 (2017) 157-169.
Book volume table of contents   
View Article: PDF

[4] Mrinmoy Datta and Sudhir R. Ghorpade. Number of solutions of systems of homogeneous polynomial equations over finite fields. Proc. Amer. Math. Soc. 145 (2017) 525-541.
Abstract, references, and article information   
View Article: PDF

[5] C. Douglas Haessig and Steven Sperber. Symmetric power $L$-functions for families of generalized Kloosterman sums. Trans. Amer. Math. Soc. 369 (2017) 1459-1493.
Abstract, references, and article information   
View Article: PDF

[6] Everett W. Howe. Quickly constructing curves of genus $4$ with many points. Contemporary Mathematics 663 (2016) 149-173.
Book volume table of contents
View Article: PDF

[7] Alina Bucur, Chantal David, Brooke Feigon and Matilde Lalín. Statistics for ordinary Artin-Schreier covers and other $p$-rank strata. Trans. Amer. Math. Soc. 368 (2016) 2371-2413.
Abstract, references, and article information   
View Article: PDF

[8] Cécile Gonçalves. A point counting algorithm for cyclic covers of the projective line. Contemporary Mathematics 637 (2015) 145-172.
Book volume table of contents   
View Article: PDF

[9] Masaaki Homma. Numbers of points of hypersurfaces without lines over finite fields. Contemporary Mathematics 632 (2015) 151-156.
Book volume table of contents   
View Article: PDF

[10] Noam D. Elkies, Everett W. Howe and Christophe Ritzenthaler. Genus bounds for curves with fixed Frobenius eigenvalues. Proc. Amer. Math. Soc. 142 (2014) 71-84.
Abstract, references, and article information
View Article: PDF

[11] Rashid Ali and Martin Kreuzer. Weyl Gr\"{o}bner Basis Cryptosystems. Contemporary Mathematics 582 (2012) 1-20.
Book volume table of contents   
View Article: PDF

[12] Masaaki Homma. A bound on the number of points of a curve in a projective space over a finite field. Contemporary Mathematics 579 (2012) 103-110.
Book volume table of contents   
View Article: PDF

[13] Régis Blache. Number of points in an Artin-Schreier covering. Contemporary Mathematics 574 (2012) 15-26.
Book volume table of contents   
View Article: PDF

[14] Sergey Rybakov. The groups of points on abelian surfaces over finite fields. Contemporary Mathematics 574 (2012) 151-158.
Book volume table of contents   
View Article: PDF

[15] Everett W. Howe. New bounds on the maximum number of points on genus-$4$ curves over small finite fields. Contemporary Mathematics 574 (2012) 69-86.
Book volume table of contents
View Article: PDF

[16] Safia Haloui and Vijaykumar Singh. The characteristic polynomials of abelian varieties of dimension 4 over finite fields. Contemporary Mathematics 574 (2012) 59-68.
Book volume table of contents   
View Article: PDF

[17] Satoru Fukasawa, Masaaki Homma and Seon Jeong Kim. Rational curves with many rational points over a finite field. Contemporary Mathematics 574 (2012) 37-48.
Book volume table of contents   
View Article: PDF

[18] Lei Fu and Daqing Wan. Functional equations of $L$-functions for symmetric products of the Kloosterman sheaf. Trans. Amer. Math. Soc. 362 (2010) 5947-5965. MR 2661503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hélène Esnault and Chenyang Xu. Congruence for rational points over finite fields and coniveau over local fields. Trans. Amer. Math. Soc. 361 (2009) 2679-2688. MR 2471935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael Larsen and Aner Shalev. Word maps and Waring type problems. J. Amer. Math. Soc. 22 (2009) 437-466. MR 2476780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tetsushi Ito. On the Manin-Mumford conjecture for abelian varieties with a prime of supersingular reduction. Proc. Amer. Math. Soc. 134 (2006) 2857-2860. MR 2231608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yakov Varshavsky. A proof of a generalization of Deligne's conjecture. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 78-88. MR 2176068.
Abstract, references, and article information   
View Article: PDF

[23] Hui June Zhu. Hyperelliptic curves over $\mathbb{F}_2$ of every $2$-rank without extra automorphisms. Proc. Amer. Math. Soc. 134 (2006) 323-331. MR 2175998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lei Fu. On the semisimplicity conjecture and Galois representations. Trans. Amer. Math. Soc. 353 (2001) 4357-4369. MR 1851174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gerard van der Geer and Marcel van der Vlugt. Tables of curves with many points. Math. Comp. 69 (2000) 797-810. MR 1654002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lei Fu. On the semisimplicity of pure sheaves. Proc. Amer. Math. Soc. 127 (1999) 2529-2533. MR 1676348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Iwan M. Duursma. Weight distributions of geometric Goppa codes. Trans. Amer. Math. Soc. 351 (1999) 3609-3639. MR 1473438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Chad Schoen. On the image of the $l$-adic Abel-Jacobi map for a variety over the algebraic closure of a finite field. J. Amer. Math. Soc. 12 (1999) 795-838. MR 1672878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard Hain. Infinitesimal presentations of the Torelli groups. J. Amer. Math. Soc. 10 (1997) 597-651. MR 1431828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia